A metrized duality theorem for Markov processes

Dexter Kozen, Radu Mardare, Prakash Panangaden

Research output: Contribution to journalArticle

2 Downloads (Pure)

Abstract

We extend our previous duality theorem for Markov processes by equipping the processes with a pseudometric and the algebras with a notion of metric diameter. We are able to show that the isomorphisms of our previous duality theorem become isometries in this quantitative setting. This opens the way to developing theories of approximate reasoning for probabilistic systems.

Original languageEnglish
Pages (from-to)211-227
Number of pages17
JournalElectronic Notes in Theoretical Computer Science
Volume308
DOIs
Publication statusPublished - 29 Oct 2014

Keywords

  • aumann algebras
  • isometry
  • Markov processes
  • metrics
  • probabilistic reasoning
  • quantitative reasoning.
  • stone duality

Fingerprint Dive into the research topics of 'A metrized duality theorem for Markov processes'. Together they form a unique fingerprint.

Cite this